# SDR USAA990970

- Difficulty date: September 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N396US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23318
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 747
- Part time: 39,386 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - DURING RON, FOUND 1.5 INCH CRACK ON SKIN AT STATION 747 STRINGER 25R.  REPAIRED WITH EXTERNAL DOUBLER PER SRM 53-00-01 FIG 202.  (M)
